Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Spherical quadrature and inversion of Radon transforms


Authors: W. R. Madych and S. A. Nelson
Journal: Proc. Amer. Math. Soc. 95 (1985), 453-457
MSC: Primary 65D32; Secondary 44A15
MathSciNet review: 806086
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An equivalence is established between certain aspects of: (i) mechanical quadrature for integration on a sphere; (ii) a ridge function representation problem connected with inversion of Radon transform data.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 65D32, 44A15

Retrieve articles in all journals with MSC: 65D32, 44A15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1985-0806086-6
Article copyright: © Copyright 1985 American Mathematical Society